Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Forgetfulness post intake of medications for tuberculosis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you?
User :   hello doctor
User :   yes
User :   actually some time before i have suffered with tuberclosis
Doctor :   Ok
User :   but after completing
User :   the 7 month course
User :   i have got one more problem with my memeory
User :   that i feet that i am forgetting most of the things
User :   that was not usually happened before
User :   this is not in my case itself
Doctor :   Ok
User :   i have checked this with some other patient
User :   so could you tell me any solutions to that
User :   ?
Doctor :   So do you think the medicines had caused your memory loss
User :   right
Doctor :   May I know what are the medicines
Doctor :   and when did you stop them?
User :   r cinex 600
User :   mg
Doctor :   Did you complete the entire course (usually it is either 6 month or 9 month)
User :   right
User :   6 month
Doctor :   Why did you take 7 month
User :   no no that was wrong
User :   i have took it 6 month
Doctor :   When did you stop it

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor